Translator Disclaimer
September 2014 On the Iwasawa $\lambda$-invariant of the cyclotomic $\mathbb{Z}_2$-extension of $\mathbb{Q}(\sqrt{p})$ II
Takashi Fukuda, Keiichi Komatsu
Funct. Approx. Comment. Math. 51(1): 167-179 (September 2014). DOI: 10.7169/facm/2014.51.1.9

Abstract

In the preceding papers, we studied the Iwasawa $\lambda$-invariant of the cyclotomic $\mathbb{Z}_2$-extension of $\mathbb{Q}(\sqrt{p})$ for an odd prime number $p$ using certain units and the invariants $n_0^{(r)}$ and $n_2$. In the present paper, we develop new criteria for Greenberg conjecture using $n_0^{(r)}$ and $n_2$.

Citation

Download Citation

Takashi Fukuda. Keiichi Komatsu. "On the Iwasawa $\lambda$-invariant of the cyclotomic $\mathbb{Z}_2$-extension of $\mathbb{Q}(\sqrt{p})$ II." Funct. Approx. Comment. Math. 51 (1) 167 - 179, September 2014. https://doi.org/10.7169/facm/2014.51.1.9

Information

Published: September 2014
First available in Project Euclid: 24 September 2014

zbMATH: 1358.11122
MathSciNet: MR3263075
Digital Object Identifier: 10.7169/facm/2014.51.1.9

Subjects:
Primary: 11R23
Secondary: 11Y40

Rights: Copyright © 2014 Adam Mickiewicz University

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.51 • No. 1 • September 2014
Back to Top